# SDR UALA2012081604545

- Difficulty date: August 1, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 47,558 hours, 19,374 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 12
- Condition: Faulty
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CAPT WINDOW HEAT ECAM.  REMOVED AND REPLACED WHC L PER AMM AND INSTALLED JUMPER HARNESS WIRE PER MT.  WINDOW PASSED MCDU TEST.
